# SDR DALA2015082605223

- Difficulty date: August 25, 2015
- Submitted: August 26, 2015
- Operation: Air carrier
- Aircraft: N910DL
- Make and model: Doug MD-88
- Aircraft serial: 49541
- Aircraft time: 73,428 hours, 56,901 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Torque Tube
- Condition: Corroded
- Location: Rudder Drive
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RUDDER DRIVE TORQUE TUBE.   RUDDER DRIVE TORQUE WAS REPLACED IAW AMM 27-00-00 .
